# SDR N93A06232009

- Difficulty date: June 23, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 8,584 hours, 4,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Silencer
- Part number: 1159AC201131
- Condition: Deteriorated
- Part time: 8,584 hours, 4,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER APPROX 50 MINUTES OF FLIGHT, F/A NOTICED A VERY SLIGHT ODOR.  ABOUT 5-8 MINUTES LATER, SHE BEGAN TO NOTICE A VERY SLIGHT HAZE WHICH BEGAN TO THICKEN RAPIDLY.  WE BEGAN AN EMERGENCY DESCENT AND AS SOON AS THE THROTTLES WERE RETARDED THE SMOKE BEGAN TO DISSIPATE. CLEARING IN ABOUT 3 MINUTES. HOWEVER THE ODOR REMAINED. ALL BLEED INDICATIONS WERE NORMAL. CABIN DUCT TEMP WAS 80 DEGREES AND HAD NOT BEEN MOVED SINCE LEVEL OFF (COCKPIT READ 60 DEGREES)
